See Alike in...

Alike App

Browser

Chronic_In_College

742d

How long does it take before moon face happens and how long does it take to go away afterwards? I’ve been taking prednisone 40mg now for six days. My dr prescribed another week of my current dose then enough to taper off by 5 mg every few days. I think I can see myself puffing up a bit but I can’t tell if it’s my imagination or if it’s already started

Top reply
    • Remkle

      729d

      I started at 80mg and the moon face was obvious after about a week

    • Remkle

      729d

      I started at 80mg and the moon face was obvious after about a week

    • Palm

      730d

      It depends on the person mine was gradual but I was on 20 mgs for a year and a half Before slowly tapering.

    • Jules26

      742d

      Yeah, after a week or so at that dose, your face gets a little round and you start to retain water (or at least that’s my experience). Nothing you can really do, but it goes away within a week or so of you getting off prednisone.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion